# SDR MWEA080042

- Difficulty date: March 14, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N926ME
- Make and model: Boeing 717-200
- Aircraft serial: 55192
- Aircraft time: 7,116 hours, 3,722 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2080AC01
- Condition: Out Of Alignment
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW OBSERVED ON AUTO TRIM AND WIND SHEAR FAIL ALERT.  FOUND NR 1 ADIRU WOULD NOT ALIGN PROPERLY, REMOVED AND REPLACED ADIRU.
